# SDR SWAA2022050301923

- Difficulty date: May 2, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: M1674
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY LIGHTS INO 2022-165432 / [01] REPLACED BATTERY PACK (M1674) ON SERVICEABLE CONDITION P/N: D717-01-100SWA; S/N: BN 225213 IAW B373-700 AMM 33-51-06-960-805 AND PERFORMED TEST IS OK;[02] REPLACED BATTERY PACK (M1674) ON SERVICEABLE CONDITION P/N: D717-01-100SWA; S/N: BN 225223 IAW B373-700 AMM 33-51-06-960-805 AND PERFORMED TEST IS OK;[03] VERIFIED TASK COMPLETE
